# SDR SWIA200412981

- Difficulty date: February 12, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,324 hours, 27,579 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD OF NACELLE 1ST FUEL PANEL OUTBOARD MIDDLE LOWER CLIP CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SHEAR TIE RIGHT WING (MIDDLE LOWER).  NO LEAKS NOTED.
